Just needing some encouragement please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

therearemiracles
Veteran Member


Date Joined Dec 2006
Total Posts : 3533
   Posted 12/28/2009 7:53 AM (GMT -7)   
Hi All, I started Doxy 3 weeks ago, could only take for 2 weeks too many bathroom trips although I felt better mentally. My doc switched me to generic Omnicef so I started that today. I noticed when I'm off antibiotics I get the worst night  sweats and my doc says that my immune system fighting off bacteria. Now that I'm off Doxy though, my Ulcertive Colitis is so bad, worse than when I was on it and I thought being on Doxy was bad, lots of bloody stools, but today as I wrote, I started Omnicef and hopefully this will help.
 
 I'm also back to taking liquid Nystantin, I just stopped everything for a week to give my body a rest. Someone posted a link on GI issue with Lymes and CP infections, and I appreciated that b/cuz one patient story, she had UC and pulsed with antibiotics for a year and was cured so I'm staying hopeful. I just want to feel good on one of these antibiotics.
 
 
Do you know if Omnicef effects birth control pills, I have not read about this one as there was a lot posted on Doxy effecting birth control pills.
 
Is there many of you out there with colon problems from having Lyme's?
 
Hugs to all and Thanks.
 
Very mild left sided (could have fooled me with the "mild")  UC.Just found out 4 years into it I might have Lyme's Disease, going to a LLMD in December. Confirmed Lymes on 12/8/09 before my new antibiotic protocal from my LLMD, I  Started and stopped LDN ON 1/25/09 to mid May no improvements. Tried Asacol, Pentesa, Colozol, Sulfasulsadine and Lialda, they made me worse. A range of antibiotics, not much better. Supplements: Threelac, multi, iron,Allimed Allicin, Apple Cider Vinegar, very low yeast/sugar/wheat  No UC meds at this time.


JennInPA
Regular Member


Date Joined Sep 2009
Total Posts : 228
   Posted 12/28/2009 9:52 AM (GMT -7)   
I take Omnicef too. I took it for 4 weeks then realized I'm only supposed to take it when I am having bad days/herxing. I have never had bloody stools until last week and I had severe stomach pain and lots of bloody stools. It only lasted one day but I continue to have stomach pain. I haven't been to the Doc for it yet..but only because I have insurance issues.

Any antibiotic you take is going to effect your birth control pills.
“You must be the change you wish to see in the world.” -Gandhi

http://lymeactually.blogspot.com/

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 15, 2017 1:31 AM (GMT -7)
There are a total of 2,905,646 posts in 318,876 threads.
View Active Threads


Who's Online
This forum has 158233 registered members. Please welcome our newest member, clrguard1.
198 Guest(s), 2 Registered Member(s) are currently online.  Details
Gemlin, Mathilde